- Anadin Original has a dual action formula – aspirin and caffeine – to effectively relieve the headache. Anadin works to target the source of pain while the caffeine helps to speed up and accelerate the pain relief effect.
Anadin Original has a dual action formula – aspirin and caffeine – to effectively relieve the headache. Aspirin works to target the source of pain while the caffeine helps to speed up and accelerate the pain relief effect.
Recommended intake:
Adults, the elderly and young persons aged 16 and over: Take 1 or 2 tablets with a drink of water. Repeat every 4 hours as required. Do not take more than 12 tablets in 24 hours.
Ingredients:
Aspirin 325mg and Caffeine 15mg.
Quantity:
16 Pills
More information:
If you wish to receive any additional information concerning our product, please leave us a message on our website, instagram or facebook page. We will provide you with the list of the ingredients! Sometimes certain brands decide to swap out the ingredients of some products without sending us any notice. In order to make sure that you will be given the exact ingredient list or description of the requested product, we will send you a picture of the indicated item.